Waring's Problem with digital restrictions in F_q[X]

Manfred Madritsch, Jörg Thuswaldner

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)801-810
JournalMathematica Slovaca
Volume60
DOIs
Publication statusPublished - 2010

Fields of Expertise

  • Sonstiges

Cite this

Waring's Problem with digital restrictions in F_q[X]. / Madritsch, Manfred; Thuswaldner, Jörg.

In: Mathematica Slovaca, Vol. 60, 2010, p. 801-810.

Research output: Contribution to journalArticleResearchpeer-review

Madritsch, Manfred ; Thuswaldner, Jörg. / Waring's Problem with digital restrictions in F_q[X]. In: Mathematica Slovaca. 2010 ; Vol. 60. pp. 801-810.
@article{07988fca41844a3896f81bc01cae52bf,
title = "Waring's Problem with digital restrictions in F_q[X]",
author = "Manfred Madritsch and J{\"o}rg Thuswaldner",
year = "2010",
doi = "10.2478/s12175-010-0048-0",
language = "English",
volume = "60",
pages = "801--810",
journal = "Mathematica Slovaca",
issn = "0139-9918",
publisher = "deGruyter",

}

TY - JOUR

T1 - Waring's Problem with digital restrictions in F_q[X]

AU - Madritsch, Manfred

AU - Thuswaldner, Jörg

PY - 2010

Y1 - 2010

U2 - 10.2478/s12175-010-0048-0

DO - 10.2478/s12175-010-0048-0

M3 - Article

VL - 60

SP - 801

EP - 810

JO - Mathematica Slovaca

JF - Mathematica Slovaca

SN - 0139-9918

ER -